Hi i am having severe b12 deficiency one month ago it was 88pg/mol.I have started taking injections twice in a week for one month.I have already taken 10 injections till now but now i have severe headache always , my hands and legs extremities are timbling earlier it was not timbling.I always fall asleep.please suggest me should i continue with the injections or start taking oral supplements.
Hi dear.I were to give Viteurin injections(contains 1500mcg of B12) 5 inj injections every alternate day.Followed by one injection weekly for one month; followed by one injection monthly for one year;followed by yearly once.Hope this answers your query.Oral supplement cannot replenish the deficit levels quickly.Hope this answers your query.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]